MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE

MEDLINE INDUSTRIES LP; TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Catalog Number URO170816TSQ
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022, the foley catheter balloon split and the catheter fell out of the patient during a procedure.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022, the foley catheter balloon split and the catheter fell out of the patient during a procedure.Per the facility the foley catheter was noted to be out of the patient at the end of the procedure.According to the facility a new catheter was placed.No additional information was provided.The sample was returned for evaluation, but a definitive root cause could not be determined at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY CAUTI TEMP SENS MF 16FR 10ML SAFE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14917041
Report Number1417592-2022-00097
Device Sequence Number6204468
Product Code OHR
UDI-Device Identifier10193489723427
UDI-Public10193489723427
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170816TSQ
Device Lot Number592201210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown